# SDR 00FDEA00429

- Difficulty date: July 5, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- Aircraft time: 69,868 hours, 59,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 165  DURING ROUTINE INSPECTION, FUSELAGE SKIN WAS FOUND BULGED BETWEEN STR 24 LT & 27 LT JUST AFT OF BS 1183.   R&R IAW SRM 53-30-3.
